# SDR 97ZZZX4324

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505031
- Condition: Worn
- Location: Rt Te Flap
- Part time: 2,511 hours
- Component: 35165050259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV. 5-6 INSPECTION, FOUND RT OUTBOARD FLAP ATTACHING BRACKET ON INBOARD ATTACHING POINT OUTBOARD ROLLER BRACKET WORN.  REMOVED AND REPLACED BRACKET IAW SRM 57-50.  (X)
